# SDR CWQA20230712001

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N900KS
- Make and model: Gulstm GVI
- Aircraft serial: 6163
- Aircraft time: 2,675 hours, 836 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE SHORTLY AFTER LIGHT TURBULENCE, CREW RECEIVED TWO “STABILIZER CHANNEL FAIL” AND “STABILIZER FAILED” CAS MESSAGES, HOWEVER FLIGHT CONTROL SYNOPTIC SHOWED ALL FLIGHT CONTROL SURFACES OPERATING NORMALLY INCLUDING THE STAB.  AT NO TIME DID THE AIRCRAFT LEAVE THE NORMAL FLIGHT CONTROL MODE AND THE STAB MOVED NORMALLY WHEN COMMANDED.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE EVALUATION COULD NOT DUPLICATE PROBLEM.  POWERED AIRCRAFT AND NO ABNORMAL CAS MESSAGES OR CMC FAULTS PRESENT.  PERFORMED HORIZONTAL STABILIZER FUNCTIONAL TEST NORMAL WITH NO DEFECTS IAW AMM. VISUAL INSPECTION OF STABILIZER AND DURING OPERATION DURING FULL RANGE OF TRAVEL WERE NORMAL.  SUBSEQUENT FLIGHT PERFORMED WITH NO ISSUES.
